Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Couldn't Slay the Dragon
avatar
Bonnysue posted:
Well, my journey with my 3tx treatment lasted only 7 weeks. I started March 20 and my Dr. and I both made the decision to stop the meds on May 20. After 3 blood transfusions and the rash that was testing my sanity, I had to quit. I became so anemic , I couldn't keep my red blood cell count above 10. Average is 12-14. My went as low as 7.4. I was prepared for this being a hard treatment. I didn't realize that I needed a lot more help than what I had. I couldn't take care of myself so well and it was hard for me to make decisions. Now that it has been a month since I've been off the meds, I am so depressed. It is a different kind of depression than the drug induced one that I had. I feel sad that I couldn't do it. I am in stage 2, 1b. Also have beginning stages of RA. I guess I just want to hear from the ones that couldn't finish the tx like me, and how or if you also got into the "funk". I know I will live with this and try to lead the "healthy " lifestyle. Not much else I can do.
Reply


Helpful Tips

Coffee and the LiverExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
52 of 74 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.